Couldn't find what you looking for?

TRY OUR SEARCH!


I put my child on starttera, but I have heard that it can cause liver toxicity. Is that true? Please tell me! I don’t want my son to be on this drug if it will make damage to his liver.

Loading...


I know only what I read online and that is that there were some reports which indicate that Strattera can cause severe liver injury in rare cases. However, no evidence of liver injury was detected in clinical trials of about 5-6,000 patients. Although it should be discontinued in patients with jaundice or laboratory evidence of liver injury, and should not be restarted.
Reply

Loading...


My grandson (5 years)was placed on Strattera,after taking it for 6-8 weeks,his palms and the soles of his feet became very yellow.He was also having severe belly pain,and not eating..He had the flu the week before and was hospitalized for that as well.His bilirubin test came back elevated(jaundice),but thankfully his liver enzymes were normal.He has been taken off and can never take it again per his geneticist..He is now withdrawal symptoms including:irritability,insomnia,some depersonalization..
Reply

Loading...